# SDR IPXA2017050216714

- Difficulty date: April 15, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER AFT RUDDER ON THE RT SIDE LOWER CORNER HAS CORROSION.  REMOVED AND REPLACED UPPER AFT RUDDER.
